MathSciNet Relay Station
MathSciNet bibliographic data
MR121970 (22 #12697) 65.00
Golomb, Michael; Weinberger, Hans F. Optimal approximation and error bounds. 1959 On numerical approximation. Proceedings of a Symposium, Madison, April 21–23, 1958 pp. 117–190 Edited by R. E. Langer. Publication No. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin The University of Wisconsin Press, Madison, Wis.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement